# SDR SWIA201641775

- Difficulty date: January 19, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 41,132 hours, 34,062 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Bent
- Location: Nlg Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUNCTIONAL FLIGHT RETURNED TO DEPARTURE DUE TO A GEAR DISAGREE.  R & R NLG OLEO CENTERING, EXTEND SENSOR BRACKET IAW AMM AND C/W SENSOR ADJUSTMENT IAW AMM, ALL OPS GOOD.
